Solian Overdose Side Effect Reports
The following Solian Overdose side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Overdose, can occur, and what you can do about them.
A side effect could appear soon after you start Solian or it might take time to develop.
|Off Label Use, Haematocrit Decreased, Platelet Count Decreased, White Blood Cell Count Decreased, Overdose|
This Overdose side effect was reported by a consumer or non-health professional from GREECE. A 50-year-old patient (weight:NA) experienced the following symptoms/conditions: psychotic disorder. The patient was prescribed Solian (dosage: 1600 Mg, Qd), which was started on Mar 01, 2011. Concurrently used drugs:
Solian Overdose Causes and Reviews
What are opioids?
Opioids, sometimes called narcotics, are a type of drug. They include strong prescription pain relievers, such as oxycodone, hydrocodone, fentanyl, and tramadol. The illegal drug heroin is also an opioid.
A health care provider may give you a prescription opioid to reduce pain after you have had a major injury or surgery. You may get them if you have severe pain from health conditions like cancer. Some health care providers prescribe them for chronic pain.
Prescription opioids used for pain relief are generally safe when taken for a short time and as prescribed by your health care provider. However, people who take opioids are at risk for opioid dependence and addiction, as well as an Overdose. These risks increase when opioids are misused. Misuse means you are not taking the medicines according to your provider's instructions, you are using them to get high, or you are taking someone else's opioids.What is an opioid Overdose?
Opioids affect the part of the brain that regulates breathing. When people take high doses of opioids, it can lead to an Overdose, with the slowing or stopping of breathing and sometimes death.What causes an opioid Overdose?
An opioid Overdose can happen for a variety of reasons, including if you
- Take an opioid to get high
- Take an extra dose of a prescription opioid or take it too often (either accidentally or on purpose)
- Mix an opioid with other medicines, illegal drugs, or alcohol. An Overdose can be fatal when mixing an opioid and certain anxiety treatment medicines, such as Xanax or Valium.
- Take an opioid medicine that was prescribed for someone else. Children are especially at risk of an accidental Overdose if they take medicine not intended for them.
There is also a risk of Overdose if you are getting medication-assisted treatment (MAT). MAT is a treatment for opioid abuse and addiction. Many of the medicines used for MAT are controlled substances that can be misused.Who is at risk for an opioid Overdose?
Anyone who takes an opioid can be at risk of an Overdose, but you are at higher risk if you
- Take illegal opioids
- Take more opioid medicine than you are prescribed
- Combine opioids with other medicines and/or alcohol
- Have certain medical conditions, such as sleep apnea, or reduced kidney or liver function
- Are over 65 years old
The signs of an opioid Overdose include
- The person's face is extremely pale and/or feels clammy to the touch
- Their body goes limp
- Their fingernails or lips have a purple or blue color
- They start vomiting or making gurgling noises
- They cannot be awakened or are unable to speak
- Their breathing or heartbeat slows or stops
If you think someone is having an opioid Overdose,
- Call 9-1-1 immediately
- Administer naloxone, if it is available. Naloxone is a safe medication that can quickly stop an opioid Overdose. It can be injected into the muscle or sprayed into the nose to rapidly block the effects of the opioid on the body.
- Try to keep the person awake and breathing
- Lay the person on their side to prevent choking
- Stay with the person until emergency workers arrive
There are steps you can take to help prevent an Overdose:
- Take your medicine exactly as prescribed by your health care provider. Do not take more medicine at once or take medicine more often than you are supposed to.
- Never mix pain medicines with alcohol, sleeping pills, or illegal substances
- Store medicine safely where children or pets can't reach it. Consider using a medicine lockbox. Besides keeping children safe, it also prevents someone who lives with you or visits your house from stealing your medicines.
- Dispose of unused medicine promptly
If you take an opioid, it is also important to teach your family and friends how to respond to an Overdose. If you are at high risk for an Overdose, ask your health care provider about whether you need a prescription for naloxone.
Solian Overdose Reviews
|Fri, 04 Nov 2011|
Im taking Solian 100mg at night, for the past 10 years reduced from 400mg, when I was full on pyhcotic. It makes me very drowsey in the morning. I was off it for a year and reduced to my normal size 8, from my now size 12. But I think if i excersized more I could tone down again. It definatley increases my appetiate and abilty to gain weight, and makes me lethargic. But I cant risk going phycotic again.
|Sat, 24 Apr 2010|
|Can it be a side effect of Solian if I had MASTYTIS (inflammation of breast) recently and rather much matter evacuated? I have been using Solian for about 8 - 9 months. My diagnosis is smth. schizotypical depressive. Besides, I have been taking Sertraline.|
|Thu, 06 Jan 2011|
|Has Solian ever had a diagnosis of Violent Tendencies for a schitzaphrenic patient??|
|Fri, 25 Jun 2010|
|I have been treated with Solian for 12 years Im female 37 I have not had my periods for 12 years I regularly suffer from hyper anxiety diahorrea muscle twitching muscle spasms and stiffness I am always exhausted my breasts leak a milky substance and I regularly have debilitating mood swings and flashbacks of my original trauma that took me to a psychiatrist 12 years ago when I was first diagnosed as psychotic I regularly see a psychiatrist who is aware of my symptoms but other medications have too heavy a sedative affect on me what should I be doing about this?|
|Tue, 29 Jun 2010|
|When I Have a side effect of a arrythmic heart must I stop using Solian or isn't it to serious|
|Sun, 26 Sep 2010|
|my love muscle shrunk my hairs fallin out|
|Wed, 29 Sep 2010|
|i used to weigh 145 pounds now i weigh 260 pounds. i get palpitations. i have a lot of mood swings. sometimes i get chestpain. my sex life is not enjoyable. my erections are not full 100 percent. i am always irritable.|
|Thu, 30 Sep 2010|
|I have been taking Solian for at least five years on and off ive taking small dose but still have mood swings nervous tension i develop sweating of the hands my face goes red i feel like my body is overheating|
|Fri, 22 Oct 2010|
|keleacute; leffet de Solian 5mg pour le patient reponse : elect-robot.fr|